# SDR DXTA2023010377540

- Difficulty date: December 30, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500244
- Aircraft time: 6,958 hours, 5,447 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q4
- Part serial: S04141
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

NR 2 GENERATOR FAILED IN FLIGHT CAUSING NR 2 ENGINE TO VIBRATE AND MAKE NOISE, PER THE CHECKLIST WE SHUTDOWN NR 2 ENGINE IN FLIGHT.  REMOVED AND INSTALLED OVERHAULED STARTER/GENERATOR. PERFORMED ENGINE RUN CHECKS IAW EMM 71-00-00 WITH NO LEAKS OR DISCREPANCIES NOTED. PERFORMED THE RT ENGINE STARTER/GENERATOR OPERATIONAL CHECK IAW MM 24-31-00 WITH NO DISCREPANCIES NOTED.  PERFORMED UNSCHEDULED WINDMILLING INSPECTION IAW EMM 05-50-00-210-809 PART B WITH NO DISCREPANCIES NOTED.  ORIG SUBMISSION DATE:  1/3/2023
